# SDR QMLA2016072016081

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 2,790 hours, 9,224 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,790 hours, 7,119 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32035002
- Part serial: M4114
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,790 hours, 9,224 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVING THE ENGINE TO MAIN GEARBOX SHAFT TO REPLACE THE MAIN GEARBOX INPUT SEAL. I FOUND THAT THE CASTLATED NUT THAT HOLDS THE ROTOR BRAKE DISK IN PLACE WAS LOOSE. REMOVED NUT, WASHER (SIGNS OF SPINNING IN PLACE) BRAKE DISK, LARGE FLAT WASHER UNDER DISK AND FOUND THAT THE LARGE FLAT WASHER HAS WORN A GROOVE INTO THE GEARBOX FLANGE. REMOVED FRICTION RING AND FOUND THAT IT WAS STEPPED AND THAT THE INNER BASE THAT GOES TOWARD THE GEARBOX HAD SIGNED OF WEAR.
